# SDR CA050715003

- Difficulty date: June 27, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 13,191 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11238002219
- Part serial: 736
- Condition: Malfunctioned
- Location: Nlg
- Part time: 11,543 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS ON APPROACH ,WHEN SELECTED GEAR DOWN DID NOT GET NOSE GEAR INDICATION ALTHOUGH THE HANDLE WAS NO LONGER RED.  DUE TO THE NO AVAILABILITY OF MAINTENANCE ELECTED TO RETURN TO BASE.  THE LIGHT OPERATED NORMALLY BUT THEY STILL ELECTED TO HAVE EMERGENCY VEHICLES STAND BY.  THE LANDING WAS UNEVENTFUL AND MAINTENANCE FOUND THAT THE INTERNAL MICRO SWITCH IN THE NLG ACTUATOR WAS AT FAULT.  THE ACTUATOR WAS REPLACED AND TESTED SERVICEABLE.
